# SDR R61A2019042218407

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 39,252 hours, 24,467 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359718
- Part serial: 3148
- Condition: False Activation
- Location: Zone 100
- Part time: 28,804 hours, 6,836 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECIRC SMOKE MESSAGE. DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT. R&R RECIRCULATION BAY SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECK GOOD.
